# SDR 98ZZZX3109

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825LF
- Make and model: Bolkms BO105CBS
- Aircraft serial: 796
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Failed
- Location: Fuel System
- Part time: 193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER HAS HIGH PRESSURE READINGS.  JUST UNDER RED LINE.  REPLACED WITH NEW UNIT, OCRRECTED PROBLEM.
